# SDR DALA2024102910494

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 13,082 hours, 1,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3412 JUST PRIOR TO PUSHBACK, DOOR 4R WOULD NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR AND DOOR SILL. OK FOR SERVICE. (6396234)
